# SDR SWAA2020050542911

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT ACB BS794 - BS847 RBL28 WL158. / REMOVED CORROSION ON ACB SUBTHRESHOLD WEB AT BS794-BS847 RBL28 WL158 IAW SRM 51-10-02. MAX MATERIAL REMOVED IN AREA 3.0'L X 2.0'W X 0.008'D FROM AN ORIGINAL THICKNESS 0.045'. MATERIAL LOSS 0.008' (OR 17.7% MATERIAL REMOVED) WHICH IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1. REMOVED AND REPLACED ACB SUBTHRESHOLD WEB PO# 758245 IAW SRM 51-40-02 AND IAW DWG# 146A8120
